# SDR SWAA2019101657851

- Difficulty date: October 2, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 41,207 hours, 24,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A8190
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MOPSILL CORRODED BETWEEN BS. 312 TO BS. 344, LBL 50. / R&R MOPSILL PER SRM & DWG.
